MathSciNet Relay Station
MathSciNet bibliographic data
MR254865 (40 #8072) 57.30
Hirsch, Morris W.; Pugh, Charles C. Stable manifolds for hyperbolic sets. Bull. Amer. Math. Soc. 75 1969 149–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement